MAUDE Adverse Event Report: INTEGRA LIFESCIENCES (IRELAND) LIMITED CAMINO ICP MONITOR; INTRACRANIAL PRESSURE MONITORING DEVICE

INTEGRA LIFESCIENCES (IRELAND) LIMITED CAMINO ICP MONITOR; INTRACRANIAL PRESSURE MONITORING DEVICE
Model Number CAM02
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was returned to the service centre for evaluation.The reported failure was not confirmed.During the incoming test, the unit passed all tests, and the reported failure was unable to be duplicated.Performed functional tests and the monitor passed all functional tests.In addition to testing a review of the dhr was performed and no anomalies associated with the complaint incident were found.A review of non-conformance reports (ncrs) is deemed necessary as the root cause of the complaint incident was not determined due to no fault found.There is no evidence of a manufacturing defect.Further incidents of this nature will be monitored for recurrence and trending purposes.Reviews of complaint trends and capas were also performed.There were no capas found related to this event.A total of (b)(4) complaints were reviewed of which the complaint was identified as a single occurrence.Additionally, the review verified that this complaint is the single complaint occurrence for the serial number under investigation.
 
Event or Problem Description
Customer stated unit will not produce reading.Further information supplied by reporter: out of box failure: no.Did product fail during commissioning, decontamination or setup procedures prior to first clinical use: no.Additional information requested.
 
Additional Manufacturer Narrative
Added 21 jan 2018.As no further information related to the event (date, patient, etc.) will be able to be obtained, the complaint is now considered closed.
 
Event or Problem Description
Update 21 jan 2018.A request was made 13 dec 2017 for patient information.A response was received later that day."not the end user.Am third party biomed.Unit was found in shop when i arrived.Duration in shop over 6 months.Unable to provide this information." as there is no information related to the patient or actual incident, the report is being updated from an "adverse event" to a "product problem".

Brand Name
CAMINO ICP MONITOR
Common Device Name
INTRACRANIAL PRESSURE MONITORING DEVICE
Manufacturer (Section D)
INTEGRA LIFESCIENCES (IRELAND) LIMITED
ida business and technology pa
sragh tullamore, offaly
EI 
MDR Report Key7036038
Report Number2023988-2017-00505
Device Sequence Number13895617
Product Code GWM
UDI-Device Identifier10381780039310
UDI-Public10381780039310
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K121573
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCAM02
Device Catalogue NumberCAM02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/17/2017
Supplement Date Received by Manufacturer10/17/2017
Initial Report FDA Received Date11/15/2017
Supplement Report FDA Received Date01/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1